# SDR AALA202306284491

- Difficulty date: June 26, 2023
- Submitted: June 28, 2023
- Operation: Air carrier
- Aircraft: N657AW
- Make and model: Airbus A320-232
- Aircraft serial: 1083
- Aircraft time: 77,396 hours, 31,035 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: IEC86LR6
- Condition: Inoperative
- Location: Zone 200 - Fuse
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: FORWARD MEGAPHONE INOPERATIVE. REMOVED AND REPLACED MEGAPHONE BATTERIES PER AMM 25-65-51-920-001-A.
